# SDR HNAA2021081900388

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,913 hours, 44,743 cycles
- System (JASC): 2420 · AC Generation System
- Part: Dau
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF 115VAC BUSS IN FLIGHT WITH LOSS OF FMS1, PFD1, MFD2.   R & R NR 1 DAU IAW AMM 34-41-01.OPS CHECK GOOD AT THIS TIME.INSPECTED ELECTRICAL CONNECTIONS GOING TO AVIONICS MASTER 1 NO DEFECTS NOTED AT THIS TIME.PERFORMED OPS CHECK OF AVIONICS MASTER SYSTEM IAW AMM 24-26-00 OPS CHECK GOOD AT THIS TIME OK FOR SERVICE.
